Invarianten hermitescher Formen über Schiefkörpern.

Hans-Jochen Bartels

Mathematische Annalen (1975)

  • Volume: 215, page 269-288
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bartels, Hans-Jochen. "Invarianten hermitescher Formen über Schiefkörpern.." Mathematische Annalen 215 (1975): 269-288. <>.

author = {Bartels, Hans-Jochen},
journal = {Mathematische Annalen},
pages = {269-288},
title = {Invarianten hermitescher Formen über Schiefkörpern.},
url = {},
volume = {215},
year = {1975},

AU - Bartels, Hans-Jochen
TI - Invarianten hermitescher Formen über Schiefkörpern.
JO - Mathematische Annalen
PY - 1975
VL - 215
SP - 269
EP - 288
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.